Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – E
Eakins, Lindsay
Ebert, Johannes
Algebraic independence of generalized MMM-classes
Diffeomorphisms of odd-dimensional discs, glued into a manifold
Generalised Miller-Morita-Mumford classes for block bundles and topological bundles
On the homotopy type of the Deligne-Mumford compactification
Eccles, Peter
Bordism groups of immersions and classes represented by self-intersections
Echeverria, Mariano
Naturality of the contact invariant in monopole Floer homology under strong symplectic cobordisms
Edmonds, Allan
Euler characteristics of generalized Haken manifolds
Edwards, Tim
Generalised Swan modules and the D(2) problem
Eftekhary, Eaman
A combinatorial approach to surgery formulas in Heegaard Floer homology
Correction to the article: Floer homology and splicing knot complements
Floer homology and splicing knot complements
Knots which admit a surgery with simple knot Floer homology groups
Longitude Floer homology and the Whitehead double
Egas Santander, Daniela
Comparing combinatorial models of moduli space and their compactifications
Egger, Philip
On the periodic $v_2$-self-map of $A_1$
Towards the $K(2)$ local homotopy groups of Z
Eisenberg, Or
Turaev hyperbolicity of classical and virtual knots
Eisermann, Michael
Yang-Baxter deformations of quandles and racks
Ekholm, Tobias
Regular homotopy and total curvature I: circle immersions into surfaces
Regular homotopy and total curvature II: sphere immersions into 3-space
Elder, Murray
L_delta groups are almost convex and have a sub-cubic Dehn function
Regular geodesic languages and the falsification by fellow traveler property
Eldred, Rosona
Cosimplicial models for the limit of the Goodwillie tower
Elhamdadi, Mohamed
Twisted quandle homology theory and cocycle knot invariants
Eliyahu, Meital
Characterization of line arrangement for which the fundamental group of the complement is a direct product of free groups
Ellis, Graham
The mod-2 cohomology ring of the third Conway group is Cohen-Macaulay
Elmendorf, Anthony
Permutative categories, multicategories, and algebraic K-theory
Emery, Vincent
On compact hyperbolic manifolds of Euler characteristic two
The three smallest compact arithmetic hyperbolic 5-orbifolds
Engel, Alexander
Coarse homology theories and finite decomposition complexity
Enomoto, Naoya
New series in the Johnson cokernels of the mapping class groups of surfaces
On the derivation algebra of the free Lie algebra and trace maps
Eslami Rad, Anahita
An exact sequence for Legendrian links
Essert, Jan
A geometric construction of panel-regular lattices for buildings of types ~A2 and ~C2
Etgü, Tolga
Lefschetz fibrations, complex structures and Seifert fibrations on S^1 x M^3
Nonfillable Legendrian knots in the 3-sphere
Etnyre, John
Eudave-Muñoz, Mario
A universal bound for surfaces in 3-manifolds with a given Heegaard genus
Even-Zohar, Chaim
The Distribution of Knots in the Petaluma Model
Everitt, Brent
The homotopy theory of Khovanov homology